Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 39, NWS St. Louis, MO

March 24, 2009Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 24, 2009, 6:29 PM CDT for Marion County, Missouri. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 24, 2009, 6:29 PM CDT (23:29 UTC)
Expired
Mar 25, 2009, 9:17 AM CDT
In force
15 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Marion County, MO

The radar

The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North River (MO) at Palmyra (PALM7). The gauge peaked at 17.08 ft at Mar 25, 2009, 2:00 AM CDT.

actionminormoderate5101503/2403/2503/26
Action stage
11 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 242329
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
629 PM CDT TUE MAR 24 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 


  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF AN INCH OF PRECIPTATION
AND BASIN RUNOFF...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-252329-
/O.NEW.KLSX.FL.W.0039.090324T2329Z-090326T2000Z/
/PALM7.1.ER.090324T2229Z.090325T0600Z.090325T2000Z.NO/
629 PM CDT TUE MAR 24 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH RIVER AT PALMYRA.
* UNTIL THURSDAY AFTERNOON.
* AT  6:15 PM TUESDAY THE STAGE WAS 14.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.2 FEET BY 
  AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY AFTERNOON.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA 
  INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO 
  FLOOD.
* IMPACT...AT 13.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

MOC127-252328-
/O.NEW.KLSX.FL.W.0040.090325T0100Z-090326T1900Z/
/TAYM7.1.ER.090325T0100Z.090325T0600Z.090325T1900Z.NO/
629 PM CDT TUE MAR 24 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* UNTIL THURSDAY AFTERNOON.
* AT  5:30 PM TUESDAY THE STAGE WAS 8.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 10.0 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/25  03/26  03/27  03/28  03/29

NORTH RIVER
  PALMYRA          13   14.42      14.7    8.7    5.5    4.9    4.7

SOUTH FABIUS RIVER
  TAYLOR           10    8.93       9.9    8.1    6.2    5.1    4.0
4 follow-up statements
000 
WGUS43 KLSX 250225
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
925 PM CDT TUE MAR 24 2009


...OBSERVED AND FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVER IN MISSOURI...


  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF AN INCH OF PRECIPTATION
AND BASIN RUNOFF...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-260225-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-090326T2205Z/
/PALM7.2.ER.090324T2229Z.090325T0600Z.090325T2205Z.NO/
925 PM CDT TUE MAR 24 2009


...OBSERVED AND FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE NORTH RIVER AT PALMYRA
* UNTIL THURSDAY AFTERNOON.
* AT  8:30 PM TUESDAY THE STAGE WAS 16.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 16.3 FEET BY 
  AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY AFTERNOON.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/25  03/26  03/27  03/28  03/29

NORTH RIVER
  PALMYRA          13   16.00      16.1    8.6    5.5    4.9    4.7
000 
WGUS83 KLSX 250712
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
212 AM CDT WED MAR 25 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF APPROXIMATELY ONE INCH OF RAIN THAT FELL
OVER THE BASIN ON TUESDAY.  

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-260712-
/O.EXT.KLSX.FL.W.0039.000000T0000Z-090327T0132Z/
/PALM7.2.ER.090324T2229Z.090325T1200Z.090326T0132Z.NO/
212 AM CDT WED MAR 25 2009

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NORTH RIVER AT PALMYRA
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:30 AM WEDNESDAY THE STAGE WAS 17.3 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT 17.1 FEET...AGRICULTURAL LAND ALONG THE LEFT BANK BEGINS
  FLOODING NEAR THE GAGE.
* IMPACT...AT 17.0 FEET...COUNTY ROAD 341, NORTH OF PALMYRA, IS 
  FLOODED.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/26  03/27  03/28  03/29  03/30

NORTH RIVER
  PALMYRA          13   17.26      17.5    8.9    5.5    4.9    4.7
000 
WGUS83 KLSX 250719 CCA
FLSLSX
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
212 AM CDT WED MAR 25 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF APPROXIMATELY ONE INCH OF RAIN THAT FELL
OVER THE BASIN ON TUESDAY.  

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-260712-
/O.COR.KLSX.FL.W.0039.000000T0000Z-090327T0132Z/
/PALM7.2.ER.090324T2229Z.090325T1200Z.090326T0132Z.NO/
212 AM CDT WED MAR 25 2009

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NORTH RIVER AT PALMYRA
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:30 AM WEDNESDAY THE STAGE WAS 17.3 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT 17.1 FEET...AGRICULTURAL LAND ALONG THE LEFT BANK BEGINS
  FLOODING NEAR THE GAGE.
* IMPACT...AT 17.0 FEET...COUNTY ROAD 341, NORTH OF PALMYRA, IS 
  FLOODED.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/26  03/27  03/28  03/29  03/30

NORTH RIVER
  PALMYRA          13   17.26      17.5    8.9    5.5    4.9    4.7
000 
WGUS83 KLSX 251417
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
917 AM CDT WED MAR 25 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...

&&

MOC127-251447-
/O.CAN.KLSX.FL.W.0039.000000T0000Z-090327T0132Z/
/PALM7.2.ER.090324T2229Z.090325T0715Z.090325T1151Z.NO/
917 AM CDT WED MAR 25 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH RIVER AT PALMYRA.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 10.7 FEET. 
* FELL BELOW FLOOD STAGE AT 6:51 AM WEDNESDAY.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.6 FEET BY THURSDAY MORNING.

$$

MOC127-251447-
/O.CAN.KLSX.FL.W.0040.000000T0000Z-090326T1800Z/
/TAYM7.1.ER.090324T2333Z.090325T0300Z.090325T0645Z.NO/
917 AM CDT WED MAR 25 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 8.1 FEET. 
* FELL BELOW FLOOD STAGE AT 1:45 AM WEDNESDAY.
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.0 FEET BY THURSDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/26  03/27  03/28  03/29  03/30

NORTH RIVER
  PALMYRA          13   10.69       5.6    4.7    4.6    4.7    4.6

SOUTH FABIUS RIVER
  TAYLOR           10    8.05       7.0    6.9    5.5    4.1    3.5

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 24, 6:20 PM CDT, 9 minutes earlier.

Area forecast discussion, Mar 24, 6:20 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
620 PM CDT TUE MAR 24 2009

.DISCUSSION...
/355 PM CDT TUE MAR 24 2009/

LINE/AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO PROGRESS
EASTWARD ACROSS EASTERN MO AND INTO WESTERN ILLINOIS LATE THIS
AFTERNOON. INSTABILITY IS QUITE LIMITED AND THUS FAR THIS HAS RESULTED IN
MARGINAL SEVERE POTENTIAL...WITH STRONG SHEAR AND FORCING THE MAIN
COMPENSATING FACTORS. HAVE A FEW DISTINCTIVE LEWPS MOVING ACROSS
THE EASTERN OZARKS THAT WILL HAVE TO BE MONITORED EARLY THIS
EVENING. OTHERWISE THINGS ARE BEHAVING THEMSELVES WITH THE LINE
JUST PRODUCING SOME LOCALLY HEAVY DOWNPOURS AND GUSTY WINDS. THE
CDFNT HAS ALREADY PUSHED INTO CENTRAL MO WITH A BRIEF CLEAR SLOT
AND THEN A LITTLE POST-FRONTAL CLOUDS IN ITS WAKE. THE AXIS OF
STRONG AND GUSTY SOUTHERLY WINDS HAS SHIFTED INTO IL IN CONCERT
WITH THE TIGHTEST SFC PRESSURE GRADIENT...THEREFORE HAVE CANCELLED
THE ADVISORY FURTHER WEST. THE LINE OF STORMS IS EXPECTED TO CLEAR
THE CWA BY 03Z.

HIGH PRESSURE WILL THEN DOMINATE THE REGION FOR A DAY OR SO BEFORE
ATTENTION TURNS TO THE NEXT WAVE OF PCPN AS EARLY AS WED NGT INTO THURS.
THE MODELS DISAGREE ON THE DEVELOPMENT OF THIS NEXT POTENTIAL
ROUND OF RAIN WITH TIMING DIFFERENCES ON A LEAD IMPULSE IN THE
DEVELOPING SW FLOW ALOFT. NO CLEAR FAVORED SOLUTION AT THIS
POINT...WITH A VAST ARRAY OF POSSIBILITIES. ATTM HAVE KEPT POPS IN
THE 20S. HAVE MORE CONFIDENCE OF PCPN BEGINNNING THURSDAY NIGHT AS
DECENT WAA AND MOISTURE TRANSPORT BEGIN. THE MAJOR PORTION OF THIS
NEXT STORM SYSTEM IS STILL ON TRACK FOR FRIDAY NIGHT INTO
SATURDAY. STILL SEEING VARIANCES WITH RESPECT TO THE SFC LOW
POSITION AND TIMING WHEN PASSING THROUGH THE MID MS VLY ON
SATURDAY. THERE COULD ALSO BE SOME SNOW ON THE BACK SIDE ALONG
WITH A GOOD AMOUNT OF WIND. CONSENSUS SOLN ON THE LOW TRACK WOULD
BRING BETTER CHANCES OF SNOW TO WRN MO LATE SATURDAY. WILL NEED TO
WATCH THIS TRACK...AS A SHIFT OF 25 MILES OR SO COULD MAKE A BIG
DIFFERENCE.

THERE ARE INDICATIONS THAT THE ACTIVE PATTERN WILL PERSIST IN THE
WAKE OF THE SATURDAY SYSTEM INTO NEXT WEEK. HOWEVER...THERE IS
CONSIDERABLE SPREAD IN THE OPERATIONAL MODEL SOLUTIONS AND EVIDENT
IN THE ENSEMBLE SPAGHETTI PLOTS. THUS CONFIDENCE IN THE SENSIBLE
WEATHER BEYOND SUNDAY IS QUITE LOW.

GLASS

&&

.AVIATION...
/613 PM CDT TUE MAR 24 2009/
FOR THE 00Z TAFS...BULK OF TSRA HAS MOVED E OF ALL TAF SITES THIS
AFTERNOON. A THIN LINE OF SHRA HAS DEVELOPED ON THE BACK EDGE OF
THE CLOUD DECK AND WILL STILL AFFECT STL AND SUS JUST AFTER 00Z.
OBSERVATION SITES FURTHER W HAVE REPORTED A 800 FT DECK AS THE BACK
EDGE MOVES OVER THE SITE AND HAVE INCLUDED THIS WITH THE SHRA.
OTHERWISE...SITES SHOULD CLEAR OUT THIS EVENING WITH WESTERLY
WINDS GUSTING UP TO 20 KTS OVERNIGHT. DUE TO THE STRONGER WINDS
AND DRIER AIR FILTERING IN...DO NOT ANTICIPATE ANY FG DEVELOPMENT
TONIGHT. EXPECT AREA OF CLOUDS ACROSS WRN MO TO LIFT N OF UIN
TONIGHT...CIGS SHOULD REMAIN VFR EVEN IF THESE CLOUDS TO REACH THE
SITE. SURFACE HIGH WILL BUILD INTO THE AREA WEDNESDAY AND WINDS
SHOULD BECOME LIGHTER LATE IN THE DAY AND BECOME LIGHT AND VRB
AFTER SUNSET.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 24, 5:49 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
549 PM CDT TUE MAR 24 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-251115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
549 PM CDT TUE MAR 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

A LINE OF THUNDERSTORMS PRODUCING HEAVY RAIN AND GUSTY WINDS WILL
MOVE ACROSS WESTERN ILLINOIS INTO THE EARLY EVENING. AN ISOLATED
SEVERE STORM WITH DAMAGING WINDS REMAINS POSSIBLE ACROSS EXTREME
SOUTHWEST ILLINOIS.

MAJOR FLOODING IS OCCURRING ALONG THE ILLINOIS RIVER. PLEASE SEE
THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS SOUTHERN PORTIONS
OF MISSOURI AND ILLINOIS ON FRIDAY AND FRIDAY NIGHT...AS A NEW
STORM SYSTEM IMPACTS THE NATIONS MIDSECTION.

MAJOR FLOODING IS FORECAST TO CONTINUE ALONG THE ILLINOIS RIVER.
PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS IN SOUTHWEST ILLINOIS ARE ASKED TO RELAY ANY SEVERE
WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GLASS

In the hours before

Local storm report, Mar 24, 5:08 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
508 PM CDT TUE MAR 24 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     IRON MOUNTAIN           37.70N  90.64W
03/24/2009  E60 MPH          ST. FRANCOIS       MO   AMATEUR RADIO

            POWER LINES DOWN

&&

EVENT NUMBER LSX0901626

CVKING
Local storm report, Mar 24, 5:20 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
520 PM CDT TUE MAR 24 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     2 W IRON MOUNTAIN       37.70N  90.68W
03/24/2009  E60 MPH          IRON               MO   AMATEUR RADIO

            2 TREES BLOWN DOWN

&&

EVENT NUMBER LSX0901627

CVKING
Local storm report, Mar 24, 5:23 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
523 PM CDT TUE MAR 24 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HEAVY RAIN       3 SW FESTUS             38.19N  90.44W
03/24/2009  M2.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0901628

JP
Local storm report, Mar 24, 5:43 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
543 PM CDT TUE MAR 24 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FLASH FLOOD      2 W HOLLIDAY            39.49N  92.17W
03/24/2009                   MONROE             MO   LAW ENFORCEMENT

            CONCRETE SLAB WASHED OUT OF LOW WATER CROSSING. TIME
            ESTIMATED.

&&

EVENT NUMBER LSX0901629

TILLY
Local storm report, Mar 24, 5:44 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
544 PM CDT TUE MAR 24 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FLASH FLOOD      2 W HOLLIDAY            39.49N  92.17W
03/24/2009                   MONROE             MO   LAW ENFORCEMENT

            CONCRETE SLAB WASHED OUT OF LOW WATER CROSSING AT
            INTERSECTION OF COUNTY ROADS 120 AND 171. TIME
            ESTIMATED.

&&

CORRECTED REMARKS

EVENT NUMBER LSX0901629

TILLY
Local storm report, Mar 24, 5:54 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
554 PM CDT TUE MAR 24 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     2 E IRON MOUNTAIN       37.70N  90.60W
03/24/2009  E60 MPH          ST. FRANCOIS       MO   AMATEUR RADIO

            TREE BLOWN DOWN ON CARPORT...DESTROYING CARPORT

&&

EVENT NUMBER LSX0901630

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 3:58 AM CDTWind AdvisoryLSXCrawford, Franklin, Iron, Jefferson, Lincoln, Madison and 8 more14 hr
Mar 24, 7:24 AM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau32 min
Mar 24, 1:29 PM CDTRiver Flood WarningLSXSaint Charles14 days
Mar 24, 1:50 PM CDTFlash Flood WarningLSXAudrain, Boone, Callaway, Monroe6 hr
Mar 24, 4:08 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds37 min
Mar 24, 4:37 PM CDTSevere Thunderstorm WarningLSXMadison38 min
Mar 24, 5:16 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve44 min
Mar 24, 6:29 PM CDTRiver Flood WarningLSXMarion15 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.